# SDR ASAA2016030115713

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 48,438 hours, 18,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-2 DOOR HAS BROKEN LENS.  ACFT GROUNDED. R & R  LENS AND TESTED LIGHT ASSY IAW AMM 33-51-00-960-801.  OPS NORMAL.
